# SDR CALA2025092909367

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N666021
- Condition: Cracked
- Location: Apu Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR 315AL CENTER EXTERIOR SKIN EDGE GOUGED.  REPAIRED LT APU ACCESS DOOR EXTERNAL SKIN BETWEEN STA 1922.329 A ND STA 1929.266 BL 0.00 IAW EC/RA#5240-02156.
